# SDR 2010FA0000523

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Aircraft time: 18,727 hours
- Engine: Cont IO520BB
- Engine time: 1,633 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 9080
- Condition: Inoperative
- Location: Taxi Light
- Part time: 1,516 hours, 6,064 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP. ON TROUBLESHOOTING , TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1516 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 6064. NOTICED NEW CIRCUIT BREAKER, NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
